Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment and precautions for high triglesaride level

User rating for this question
Answered by

Practicing since : 1998
Answered : 1257 Questions
I have been detected with high triglesaride level with vitamin D deficiency what are the precaution should i take and is there any need of medication
Posted Mon, 24 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 2 hours later
Brief Answer: please provide details Detailed Answer: Dear Sir 1. It would be great if you can upload the exact reports or exact levels of your lipid profile (including HDL, LDL and total cholesterol). This will help in explaining the actual picture. 2. What are your actual Vitamin D levels? Please tell me your actual levels with normal limit for lab and the method employed. This information is important for answering your query. Waiting for your answer sincerely Sukhvinder
Above answer was peer-reviewed by
Follow-up: Suggest treatment and precautions for high triglesaride level 18 minutes later
please find the laboratory investigation reports for your reference and feedback
Answered by Dr. Sukhvinder Singh 1 hour later
Brief Answer: please see details Detailed Answer: Dear Sir Your triglycerides are high but LDL and HDL cholesterol are within normal limits. Since the levels are only 442 mg %, it does not require drug therapy as yet. You need to follow only life style modifications. These include optimal weight (body mass index of 23; Body mass index is weight in kilograms divided by square of height in meters ), cessation of alcohol intake & smoking, daily walk for ~45 minutes (in consultation with your local physician), and not maintaining a diet totally on carbohydrates. Paradoxically , triglycerides rise occurs when we exclusively take carbohydrates or cereals and avoid fats (especially unsaturated ones altogether).You can also consult a dietitian for same. The Vitamin D levels are low. You need to take weekly supplements for 8 weeks or an injection once only. Your local physician will give you prescription for same. Try to expose your skin to sun and eat mushrooms. Hope this helps. Feel free to discuss further. Sincerely Sukhvinder
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor